JournalsrmiVol. 29, No. 1pp. 357–371

Boundary asymptotic expansions of analytic self-maps of the unit disk

  • Nahum Zobin

    College of William and Mary, Williamsburg, USA
  • Vladimir Bolotnikov

    College of William and Mary, Williamsburg, USA
Boundary asymptotic expansions of analytic self-maps of the unit disk cover
Download PDF

Abstract

A characterization of analytic self-maps of the open unit disk in terms of their Taylor coefficients is due to I. Schur. We present a boundary analog of this result.

Cite this article

Nahum Zobin, Vladimir Bolotnikov, Boundary asymptotic expansions of analytic self-maps of the unit disk. Rev. Mat. Iberoam. 29 (2013), no. 1, pp. 357–371

DOI 10.4171/RMI/723